# SDR USAA920081190

- Difficulty date: May 30, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 - MAJOR REPAIR - NR 6108587 - L-ANGLE CLIP CRACKED B/S 350 S6L JUST ABOVE L-1 DOOR SURROUND  (HFEC VERIFIED). REPAIRED L-ANGLE CLIP B/S 350 S6L JUST ABOVE L-1 DOOR SURROUND IAW SRM 51-40-02-0G. (K)
